Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diagnosed with vertigo and took aspirin for neck and hip pain. What could be the reason for dizziness?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
I have been dizzy going on week two. I went to the doctor last Monday and they said it was vertigo, sent me to physical therapy and they did not diagnoss as this. Also went to chiropractor for neck and hip pain. Seemed to go away a bit until yesterday, hit me like a ton of bricks once again. I ate a sandwich and that seemed to help, took one aspirin and that seemed to help also for awhile. I am up this morning feeling dizzy again.
Posted Sat, 30 Nov 2013 in Bones, Muscles and Joints
Answered by Dr. Raju A.T 39 minutes later
Brief Answer: ENT consultation Detailed Answer: Hi, Thanks for your query. Since the aspirin has helped you for the pain in the neck and hip, I suspect it to be due to a inflammatory cause. You may have to get the affected parts investigated well with Xrays. Do get the xrays done which help to determine the type of the inflammation affecting them so as to plan a suitable management. Avoid aspirin as much as possible, apply DICLOFENAC gel over the affected parts. For the dizziness I suggest you consult a ENT specialist, only he can be able to diagnose the same with special tests. Medication like Betahistine would help to get rid of the same. Do get the diagnosis confirmed. Hope, I answered your query. Please let me know if there are any other concerns. Regards,
Above answer was peer-reviewed by
Follow-up: Diagnosed with vertigo and took aspirin for neck and hip pain. What could be the reason for dizziness? 26 minutes later
can I get bethahistine over the counter?
Answered by Dr. Raju A.T 14 minutes later
Brief Answer: No, Detailed Answer: Hi, Thanks for writing again. No, Its a prescription only drug. You have to consult an ENT specialist to get the diagnosis confirmed and get the medication prescribed. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor